# SDR AALA201907059028

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 53,475 hours, 31,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS WHILE ACCOMPLISHING CARD 26L00025011 INSTALL OF SLIDE PACK, TEST FOR EMER SYS FAULT EPSU INT LEFT, COULD NOT RESET. REPLACED LEFT EPSU AND BATTERY, REPLACED FWD EPSU BATTERY IAW AMM 33-51-38. OPS TEST OK IAW AMM 33-51-00. (SEE SDR # AALA201907059023)
